Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and hair loss

Posted by rskontos on September 25, 2007, at 17:16:47

In reply to Re: lamictal and hair loss ClearSkies, posted by Phillipa on September 24, 2007, at 20:03:22

Yes seems that the vitamin zinc is affected a neuro told me this early when my daughter went on I think it was depakote or maybe lamictal I don't remember. She had so much thick hair she didn't care but boy did we notice, hair everywhere!!! I notice it on topamax. I have been taking omega three, and evening primrose oil and once I got the omega three I notice a big difference in the hair slowing down and then stopping its falling out. I then I know it is crazy but i stopped the supplement and it eventually started falling out again so I started the supplement again is slowing down. So I think Omega three helps. Apparently according to the neuro all anti-convulsants have the tendency to make hair fall out. Oh I did add zinc to the mix because I specifically remembered the neuro saying that these anti-convulasants affect zinc levels which affect hair specifically. Hope this helps. And as hair thins naturally as you age..............

 

Thread

 

Post a new follow-up

Your message only Include above post


[785143]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rskontos thread:784723
URL: http://www.dr-bob.org/babble/20070919/msgs/785143.html